# SDR SIMA2019101430002

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 36,551 hours, 31,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT CEILING AFT SIGN INOP.  REMOVED AND REPLACED #4 EMERGENCY LIGHT DC/AC INVERTER IAW EMB 145 AMM 33-50-11. OPC GOOD
